Bessel potentials and extension of continuous functions on compact sets

Tord Sjödin Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332422

Arkiv for Matematik, 13, (1), 263-271, 1974.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{tord1974bessel,
  title={Bessel potentials and extension of continuous functions on compact sets},
  author={Tord Sjödin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456580227231},
  booktitle={Arkiv for Matematik},
  volume={13},
  number={1},
  pages={263-271},
  year={1974},
}
Tord Sjödin. Bessel potentials and extension of continuous functions on compact sets. 1974. Vol. 13. In Arkiv for Matematik. pp.263-271. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456580227231.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved